# SDR TSAA0623108

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N746AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29905
- Aircraft time: 21,582 hours, 9,254 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE FIRST OFFICER WAS UNABLE TO TRANSMIT USING THE NR 2 HF RADIO.  AIRCRAFT LANDED IN SAN WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM TASK 23-11-00-810-806 WITH NO FAULTS NOTED.  OPERATIONAL CHECK OF NR 2 HF RADIO WAS FOUND NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  THE FOLLOWING CREW PERFORMED A FLIGHT VERIFICATION FOR THE NR 2 HF SYSTEM.  SYSTEM CHECK WAS FOUND NORMAL AND NOTED BY MAINTENANCE.
